# SDR DALA2016120109489

- Difficulty date: November 30, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 88,896 hours, 12,736 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO SHEAR TIE AT STA 1417/S36R FOUND CORROSION AND REPLACED.
